Nurofen 200mg Caplets
  • Nurofen 200mg Caplets
  • Nurofen 200mg Caplets

Nurofen 200mg Caplets

From £2.43

Medication features

  • Contains Ibuprofen 200mg
  • Effective pain killer
  • Take with food

Overview

Buy Nurofen 200mg Caplets Online

Nurofen 200mg Caplets provide pain relief for up to 8 hours, as well as having an anti-inflammatory effect. This helps to ease pain as well as target any inflammation from injuries like strains and sprains. 

Nurofen is a brand well-known for providing fast pain relief with over the counter medicines. Nurofen 200mg Caplets have an oval shape, rather than the traditional round tablet shape. Many people find this shape easier to swallow with a glass of water compared to round tablets.

The active ingredient in Nurofen is the anti-inflammatory medicine ibuprofen. A 400mg dose can help to provide relief from mild and moderate pain for up to 8 hours.

It is suitable to use for various problems such as migraines, muscular pain, period pain, cold & flu symptoms, aches, inflammation, headaches, and dental pain.

Nurofen 200mg Caplets are available in pack sizes of 12, 16, and 24 caplets.

Directions

This product is for short-term use only.  

For adults and children over 12 years: You should take one or two tablets, up to three times a day when required. You should wait at least 4 hours before taking the next dose. Do not take more than 6 tablets over a 24 hour period.

This should not be given to children under the age of 12. Children between the ages of 12 and 18 years only should see a doctor if taking Nurofen for longer than 3 days. Adults should see a doctor if they need to take Nurofen longer than 10 days. If your condition doesn’t improve, or worsens, while taking Nurofen you should seek medical advice.

Warnings

Do not take this medicine if:

  • You have breathing difficulties.
  • You are taking more than 75mg of aspirin a day. If you take aspirin, ask your doctor or pharmacist for advice before taking Nurofen.
  • You have severe kidney or liver problems.
  • You are allergic to ibuprofen or any of the other ingredients.
  • You are in the last 3 months of pregnancy.
  • You have ever had a stomach ulcer, perforation, or bleeding.

See the patient information leaflet for a complete list of warnings.

Order within for guaranteed next day delivery options

ClosePrice Checker
Close
From £2.43
Quantity:
FROM£2.43
The variation selected is currently out of stock.
Item added to bag. Click here to view bag.
Please select a size from above to proceed.
There are NHS prescriptions in your basket. Please complete the order first or remove NHS prescriptions from the basket.
Copyright © 2013 - 2024 Simple Online Pharmacy Ltd. All rights reserved.
Data security and protection policies available by request.
  • Digital Clinical
  • LegitScript approved
  • Registed Pharmacy
  • NHS pharmacy
  • Visa
  • mastercard